CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
On a result of Bo(z) over dotejko on extension of positive definite kernels 期刊论文
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 2019, 卷号: 51, 期号: 5, 页码: 798-800
Authors:  Qiu, Yanqi
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
60G15  43A35 (primary)  
On automorphisms of finite von Neumann algebras leaving invariant some reflexive lattices 期刊论文
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 2017, 卷号: 49, 期号: 3, 页码: 369-379
Authors:  Wu, Wenming;  Yuan, Wei
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
46L40  46L54 (primary)  
Existence of solutions for asymptotically 'linear' p-Laplacian equations 期刊论文
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 2004, 卷号: 36, 页码: 81-87
Authors:  Liu, S;  Li, S
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Homotopy localization and H-spaces 期刊论文
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 2002, 卷号: 34, 页码: 677-680
Authors:  Pan, JZ
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
S-1-invariant harmonic maps from S-3 to S-2 期刊论文
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 2000, 卷号: 32, 页码: 729-735
Authors:  Wang, GF
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
On the Bargmann transform and the Wigner transform 期刊论文
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 1998, 卷号: 30, 页码: 413-418
Authors:  Luo, SL
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
The kissing numbers of convex bodies - A brief survey 期刊论文
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 1998, 卷号: 30, 页码: 1-10
Authors:  Zong, C
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
ON THE CONDITIONS OF KUKLES FOR THE EXISTENCE OF A CENTER 期刊论文
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 1990, 卷号: 22, 页码: 1-4
Authors:  JIN, XF;  WANG, DM
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30